Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 130, NWS Shreveport, LA

July 12, 20214 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jul 12, 2021, 6:28 AM CDT for 4 counties in Texas. It took effect at Jul 12, 2021, 11:23 AM CDT. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 6:28 AM CDT (11:28 UTC)
In effect from
Jul 12, 2021, 11:23 AM CDT
Expired
Aug 2, 2021, 6:28 AM CDT
In force
21 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Alto (ATOT2). The gauge peaked at 17.86 ft at Jul 14, 2021, 1:00 AM CDT.

actionminormoderate101507/1207/1307/1407/1507/1607/1707/1807/1907/2007/2107/2207/2307/2407/2507/2607/2707/2807/2907/3007/3108/0108/0208/03
Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

532 
WGUS44 KSHV 121128
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
628 AM CDT Mon Jul 12 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-131130-
/O.NEW.KSHV.FL.W.0130.210712T1737Z-000000T0000Z/
/ATOT2.1.ER.210712T1737Z.210713T1800Z.000000T0000Z.NO/
628 AM CDT Mon Jul 12 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Neches River Near Alto.
* From this afternoon until further notice.
* At 5:15 AM CDT Monday the stage was 9.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon and continue rising to a crest of 17.8 feet early 
  tomorrow afternoon.
* Impact...At 18.0 feet, Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

25
8 follow-up statements
542 
WGUS44 KSHV 121319
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
819 AM CDT Mon Jul 12 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-131330-
/O.EXT.KSHV.FL.W.0130.210712T1623Z-000000T0000Z/
/ATOT2.2.ER.210712T1623Z.210713T1200Z.000000T0000Z.NO/
819 AM CDT Mon Jul 12 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until further notice...

The Flood Warning continues for
  the Neches River Near Alto.
* From this morning until further notice.
* At 7:15 AM CDT Monday the stage was 12.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning and continue rising to a crest of 18.4 feet tomorrow 
  morning.
* Impact...At 18.0 feet, Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

25
294 
WGUS84 KSHV 131421
FLSSHV

Flood Statement
National Weather Service Shreveport LA
Issued by National Weather Service Fort Worth TX
921 AM CDT Tue Jul 13 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-141430-
/O.EXT.KSHV.FL.W.0130.000000T0000Z-210719T1648Z/
/ATOT2.2.ER.000000T0000Z.210715T0000Z.210718T0448Z.NO/
921 AM CDT Tue Jul 13 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Neches River Near Alto.
* Until late Monday morning.
* At 8:15 AM CDT Tuesday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Tuesday was 17.4 feet.
* Forecast...The river is expected to rise to a crest of 18.2 feet 
  tomorrow evening. It will then fall below flood stage late 
  Saturday evening.
* Impact...At 18.0 feet, Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

TXC005-225-373-455-457-141430-
/O.CON.KSHV.FL.W.0132.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.210717T0600Z.210718T0600Z.000000T0000Z.NO/
921 AM CDT Tue Jul 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Diboll.
* Until further notice.
* At 8:15 AM CDT Tuesday the stage was 6.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday morning and continue rising to a crest of 11.8 feet 
  Thursday morning. It will then rise to 12.7 feet early Sunday 
  morning. Additional rises are possible thereafter.
* Impact...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.


&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500

$$
287 
WGUS84 KSHV 140113
FLSSHV

Flood Statement
National Weather Service Shreveport LA
813 PM CDT Tue Jul 13 2021

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-150115-
/O.EXT.KSHV.FL.W.0130.000000T0000Z-210719T1800Z/
/ATOT2.2.ER.000000T0000Z.210714T1200Z.210718T0600Z.NO/
813 PM CDT Tue Jul 13 2021

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Neches River Near Alto.
* Until early Monday afternoon.
* At 7:15 PM CDT Tuesday the stage was 17.8 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Tuesday was 17.8 feet.
* Forecast...The river is expected to rise to a crest of 18 feet by 
  Wednesday morning. It will then fall below flood stage early 
  Sunday morning.
* Impact...At 18 feet, Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

16
688 
WGUS84 KSHV 141500
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1000 AM CDT Wed Jul 14 2021

...The Flood Warning continues for the following river in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-151630-
/O.EXT.KSHV.FL.W.0130.000000T0000Z-210719T1330Z/
/ATOT2.1.ER.000000T0000Z.210714T0815Z.210718T0130Z.NO/
1000 AM CDT Wed Jul 14 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Neches River Near Alto.
* Until Monday morning.
* At 9:15 AM CDT Wednesday the stage was 17.8 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM CDT Wednesday was 17.9 feet.
* Forecast...The river is expected to fall below flood stage 
  Saturday evening and continue falling to 10.1 feet Monday morning.
* Impact...Minor flooding to diminish and end through this upcoming 
  weekend.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

TXC005-225-373-455-457-151630-
/O.CON.KSHV.FL.W.0132.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.210717T1200Z.210718T1200Z.000000T0000Z.NO/
1000 AM CDT Wed Jul 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Diboll.
* Until further notice.
* At 9:15 AM CDT Wednesday the stage was 8.2 feet.
* Flood stage is 12. feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday morning and continue rising to 12.2 feet Sunday morning.  
  Additional rises are possible thereafter.
* Impact...At 12 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.


&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500

$$

08
513 
WGUS84 KSHV 160205
FLSSHV

Flood Statement
National Weather Service Shreveport LA
905 PM CDT Thu Jul 15 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-170215-
/O.CON.KSHV.FL.W.0130.000000T0000Z-210719T1330Z/
/ATOT2.1.ER.000000T0000Z.210714T0815Z.210718T0130Z.NO/
905 PM CDT Thu Jul 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Alto.
* Until Monday morning.
* At 9:00 PM CDT Thursday, July 15 the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM CDT Wednesday was 17.9 feet.
* Forecast...The river is expected to fall below flood stage 
  Saturday evening and continue falling to 10.1 feet Monday morning.
* Impact...At 18.0 feet, Expect moderate to severe flooding of the 
  heavily wooded floodplain. Boat ramps and picnic areas will be 
  completely inundated.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

33
640 
WGUS84 KSHV 161402
FLSSHV

Flood Statement
National Weather Service Shreveport LA
902 AM CDT Fri Jul 16 2021

...The Flood Warning continues for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC005-225-373-455-457-171545-
/O.EXT.KSHV.FL.W.0132.000000T0000Z-210720T0000Z/
/DIBT2.1.ER.210717T1800Z.210718T0600Z.210719T0600Z.NO/
902 AM CDT Fri Jul 16 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Neches River Near Diboll.
* Until Monday evening.
* At 8:15 AM CDT Friday the stage was 11.4 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 12.1 feet early Sunday morning. 
  It will then fall below flood stage early Monday morning.
* Impact...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.


&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500

$$

TXC001-073-225-455-171545-
/O.EXT.KSHV.FL.W.0130.000000T0000Z-210718T0800Z/
/ATOT2.1.ER.000000T0000Z.210714T0815Z.210716T2000Z.NO/
902 AM CDT Fri Jul 16 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Neches River Near Alto.
* Until early Sunday morning.
* At 8:15 AM CDT Friday the stage was 16.3 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Friday was 17.1 feet.
* Forecast...The river is expected to fall below flood stage late 
  this Friday afternoon and continue falling to 8.3 feet Wednesday 
  morning.
* Impact...Minor flooding to diminish and end by late this Friday 
  afternoon.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

08
101 
WGUS84 KSHV 170202
FLSSHV

Flood Statement
National Weather Service Shreveport LA
902 PM CDT Fri Jul 16 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-455-180215-
/O.CON.KSHV.FL.W.0130.000000T0000Z-210718T0800Z/
/ATOT2.1.ER.000000T0000Z.210714T0815Z.210716T2000Z.NO/
902 PM CDT Fri Jul 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Alto.
* Until early Sunday morning.
* At 9:00 PM CDT Friday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Friday was 17.1 feet.
* Forecast...The river is expected to fall below flood stage tonight 
  and continue falling to 8.3 feet Wednesday morning.
* Impact...At 16.0 feet, Boat ramps and picnic areas near the river 
  will begin to flood. Ranchers should move cattle and equipment 
  near the river to higher ground.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

33
782 
WGUS84 KSHV 171344
FLSSHV

Flood Statement
National Weather Service Shreveport LA
844 AM CDT Sat Jul 17 2021

...The Flood Warning is cancelled for the following river in Texas...

  Neches River Near Alto affecting Cherokee, Houston, Anderson and 
  Trinity Counties.

...The Flood Warning continues for the following river in Texas...

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

TXC001-073-225-455-171445-
/O.CAN.KSHV.FL.W.0130.000000T0000Z-210717T1344Z/
/ATOT2.1.ER.000000T0000Z.210714T0815Z.210716T2000Z.NO/
844 AM CDT Sat Jul 17 2021

...The Flood Warning for the Neches River Near Alto has been 
cancelled...

The Flood Warning is cancelled for
  the Neches River Near Alto.
* At 8:15 AM CDT Saturday the stage was 15.4 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to fall to 7.9 feet Thursday 
  morning.


&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500
      3166 9537

$$

TXC005-225-373-455-457-181515-
/O.CON.KSHV.FL.W.0132.000000T0000Z-210720T0000Z/
/DIBT2.1.ER.210718T0000Z.210718T0000Z.210719T0600Z.NO/
844 AM CDT Sat Jul 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Diboll.
* Until Monday evening.
* At 8:15 AM CDT Saturday the stage was 11.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise and crest near the 12 
  foot flood stage during this Saturday evening.
* Impact...At 12.0 feet, Minor lowland flooding occurs.  Expect 
  flooded boat ramps and trails.


&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500

$$

08

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 12, 4:30 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 12, 4:30 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
430 AM CDT Mon Jul 12 2021

.SHORT TERM.../Today through Tuesday/

After an active evening, KSHV radar is still showing two to three
main areas of precip, one exiting our parishes and the other one
spreading back in from E TX into Shreveport with showers extending
along an arc of thunderstorms down into Toledo Bend country. A
third area of thunderstorms is trying to move into worked over air
in E TX. All of these areas are tied to midlevel vorts in the
W/SW flow aloft which is veering toward NW flow.

Meanwhile, the surface front extends over extreme NE TX into SW
AR and still has a slow drift to the ESE. The best reflection of
where the front is located is on radar imagery. The surface obs in
our area are only varying slightly with spreads everywhere about
the same. Light SW or NW winds near the front with still SE winds
from Lufkin to Mansfield and East into the MS River Delta. So
this front is difficult to find as it was to forecast, but will
bottom out later this morning as the parent trough's core over
south central MO and poised to lift away to the NE.

We will continue to work over the region with mostly decaying
convection, aside from the Toledo Bend cluster moving into
Natchitoches parish now, we will see the stable morning air wind
things down further with maybe some patchy fog here and there.
However, the afternoon heating will bring new lift to convection
along and ahead of the soon to be stationary boundary. The front
will edge back northward while washing out over the next day or so
with convection continuing to decrease coverage greatly by
tomorrow. Lows tonight will be upper 60s and low 70s for our "cool
day" and warming back from here. Highs will see almost all sites
today below 90 degrees, but tomorrow will bring wide spread low to
mid 90s back like nothing ever happened, as heights aloft soar in
the wake of the exiting trough. /24/

.LONG TERM.../Tuesday Night through Sunday Night/

The long-term portion of the forecast will bring a return to more
typical summertime weather across the region as a broad upper level
ridge axis just off the Mid-Atlantic coast expands farther westward
across the SE CONUS. The result will be for gradually increasing
temperatures as we stair step about a degree higher each day both
for daytime highs and nighttime lows. Therefore, expect lower to mid
90s each afternoon and lower to mid 70s each night which is spot on
for mid-July climo. In addition to the rising temperatures, look for
higher humidities to return as well due to the deepening southerly
flow regime. This will likely push our daily max heat index readings
near 105 degrees as we get later in the week and into the weekend.

As far as rain chances are concerned, expect daily convection to be
limited mainly to diurnally-driven sea breeze shwrs and tstms. This
will generally be confined to our southern and eastern zones through
mid to late week. By the end of the week, an upper trough will swing
out of the Rockies across the nation's mid-section and may also give
our northern zones a crack at some scattered convection by Friday
afternoon through Saturday as the upper level ridge to our east also
begins to weaken. Meanwhile, the upper ridge out west over the Four
Corners Region will be strengthening but generally remain oriented
more north/south along the Rockies, leaving the door open for yet
another trough to dive south across the eastern half of the country
by late in the weekend. This may even allow a weak cool front to
slowly back door its way toward our region but likely remain to our
north by the end of the period on Sunday night. /19/

&&

.PREV DISCUSSION... /issued 120 AM CDT Mon Jul 12 2021/

AVIATION...

For the ArkLaTex terminals, the last of convection is forming up
now ahead of weak fropa from S of KTYR to KSHV and KELD. Light SW
winds will veer to W/NW overnight, but very light. Soil is wet as
skies are clearing so will have to watch for some potential dense
fog, which could bring some LIFR/IFR by daybreak, but will lean
optimistic for much better with some MVFR cigs reforming instead.
Mon should prevail W/SW 5-15KT with models painting new convection
18-24Z S of I-20 terminals. 5KT S/SW winds return by 13/00Z. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  90  72  94  74 /  30  20  30   0
MLU  88  71  92  72 /  50  40  40  10
DEQ  88  67  92  71 /  10  10  20   0
TXK  89  72  93  73 /  10  10  30   0
ELD  89  69  92  70 /  30  20  20  10
TYR  90  72  92  74 /  30  20  20   0
GGG  89  71  91  72 /  30  20  20   0
LFK  87  71  93  73 /  80  30  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/19
Hazardous weather outlook, Jul 12, 6:06 AM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
606 AM CDT Mon Jul 12 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131115-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
606 AM CDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Isolated to widely scattered showers and thunderstorms will remain
possible across much of the region today into this evening as an
upper level trough and stalled frontal boundary continue to linger.
Although no organized severe threat exists, any storms that manage
to develop may produce some gusty winds and brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Diurnally driven showers and thunderstorms will remain possible
each day through the remainder of this week and into the weekend.
Stronger storms may be capable of producing gusty winds and brief
heavy downpours, generally more of a concern during the hours of
afternoon peak heating.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters should not be needed through tonight.

19

In the hours before

Special weather statement, Jul 12, 6:15 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
615 AM CDT Mon Jul 12 2021

LAZ020-022-121145-
La Salle LA-Grant LA-
615 AM CDT Mon Jul 12 2021

...SPECIAL WEATHER STATEMENT...

At 614 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Walters, or 16 miles northwest of Larto, moving
northeast at 55 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Nebo, Rogers and Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Catahoula Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3134 9204 3132 9208 3134 9209 3135 9207
      3136 9208 3138 9212 3141 9215 3143 9216
      3145 9216 3146 9217 3147 9216 3148 9221
      3146 9232 3156 9230 3166 9201 3133 9201
TIME...MOT...LOC 1114Z 245DEG 46KT 3152 9213

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:23 PM CDTSpecial Weather StatementSHVRusk52 min
Jul 11, 8:25 PM CDTAreal Flood AdvisorySHVRusk110 min
Jul 11, 8:31 PM CDTSpecial Weather StatementSHVRusk44 min
Jul 11, 8:40 PM CDTSpecial Weather StatementSHVCherokee50 min
Jul 11, 9:10 PM CDTFlash Flood Warning Considerable damage threatSHVCherokee, Panola, Rusk, Shelby, Smith3 hr
Jul 11, 9:49 PM CDTSpecial Weather StatementSHVCherokee41 min
Jul 11, 10:27 PM CDTSpecial Weather StatementSHVNacogdoches48 min
Jul 11, 10:50 PM CDTSpecial Weather StatementSHVSmith40 min
Jul 11, 11:12 PM CDTSpecial Weather StatementSHVSmith48 min
Jul 11, 11:15 PM CDTSpecial Weather StatementSHVGregg45 min
Jul 12, 12:13 AM CDTFlash Flood WarningSHVCherokee, Rusk, Smith4 hr
Jul 12, 2:10 AM CDTAreal Flood AdvisorySHVCherokee, Nacogdoches3 hr
Jul 12, 6:28 AM CDTRiver Flood WarningSHVNacogdoches, Rusk25 hr
Jul 12, 8:20 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler11 days
Jul 12, 1:56 PM CDTSpecial Weather StatementSHVWood49 min
Jul 12, 2:37 PM CDTSevere Thunderstorm WarningSHVWood43 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.